Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 63, NWS Charleston, SC

June 11, 2007Evans County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 11, 2007, 2:04 PM EDT for Evans County, Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2007, 2:04 PM EDT (18:04 UTC)
Expired
Jun 11, 2007, 2:45 PM EDT
In force
41 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Evans County, GA

The radar

The Charleston,SC radar (KCLX), 92 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 2:15 PM EDTTSTM WND DMG3 N Claxton, GATREE FELL ON HIGHWAY 169 ABOUT 1/8TH OF A MILE WEST OF HIGHWAY 301 NORTH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 1:31 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1949 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 111805
SVRCHS
GAC109-111845-
/O.NEW.KCHS.SV.W.0063.070611T1804Z-070611T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
204 PM EDT MON JUN 11 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EVANS COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 245 PM EDT

* AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8
  MILES NORTH OF DAISY...OR ABOUT 9 MILES NORTHEAST OF CLAXTON...
  MOVING SOUTH AT 10 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...         
  DAISY...EDNA...

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3214 8181 3218 8193 3227 8190 3222 8180

$$
1 follow-up statement
000 
WWUS52 KCHS 111820
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
220 PM EDT MON JUN 11 2007

GAC109-111845-
/O.CON.KCHS.SV.W.0063.000000T0000Z-070611T1845Z/
EVANS GA-
220 PM EDT MON JUN 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR EVANS COUNTY...

AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR EDNA...OR ABOUT 6 MILES NORTHEAST OF CLAXTON...MOVING
SOUTH AT 10 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DAISY.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3224 8186 3222 8180 3220 8179 3218 8181
      3214 8181 3214 8183 3216 8188 3217 8188

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 11:05 AM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 11, 11:05 AM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1105 AM EDT MON JUN 11 2007

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL REMAIN JUST S OF THE AREA THROUGH TUE
MORNING. A SERIES OF UPPER LEVEL DISTURBANCES WILL SWING ACROSS
THE AREA THROUGH THU FROM THE NW WHICH WILL BRING AN INCREASING
CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF THE WEEK.
DRIER CONDITIONS WITH TEMPERATURES NEAR NORMAL ARE EXPECTED FOR
THE END OF THE WEEK AS HIGH PRESSURE RETURNS.

&&

.NEAR TERM /THROUGH TONIGHT/...
SFC FRONTAL BNDRY FEATURE HAS DRIFTED S TO ALIGN ITSELF ALONG THE
GA/FL BORDER WHILE A WEAK MESOLOW HAS DEVELOPED OVER THE ERN GULF
COAST. ON WV IMAGERY...A PAIR OF UPR LVL DISTURBANCES CAN BE
SEEN...A MORE PROMINENT ONE OVER THE MID ATLC STATES SINKING SWD
AND ANOTHER WEAKER ONE OVER THE GULF COAST STATES. AM QUITE
CONCERNED ABOUT THE HIGH DEWPOINTS SEEN OVER SE GA...SOME OF WHICH
HAVE REACHED AS HIGH AS 79 THIS MRNG BUT ARE NOW MORE COMMONLY IN
THE MID 70S...WHILE SE SC IS IN THE UPR 60S TO ARND 70. A SHARP
DEWPOINT BNDRY CAN BE DELINEATED NEAR THE NC/SC BORDER WITH
DEPOINTS IN THE UPR 50S TO LOWER 60S IN THAT REGION. THUS... THE
CHS CWFA IS SQUARELY WITHIN A HIGH DEWPOINT AND HIGH INSTABILITY
REGION WITH DECENT JETTING AND UPR LVL SHORTWAVES APPROACHING.
THIS MIXTURE ADDS UP TO AT LEAST MID RANGE CHC POPS WITH A SLIGHT
CHC FOR SEVERE WX. PER THE MODIFIED 12Z KCHS RAOB...PWATS ARE NEAR
2 INCHES...LI -5.9...CAPES OVER 2500 J/KG WITH A SFC TEMP OF 85
AND 0-3KM CAPE OF 177. THE CAP IS ALSO MUCH WEAKER TDA AND 0-3KM
CAPE IS HIGHER...THUS LEADING TO A DECENT CHANCE FOR SEVERE WX.
MAIN HAZARDS WILL AGAIN BE DAMAGING WINDS VIA MICROBURSTS AND
LARGE HAIL VIA THE COOLING AND MORE MOIST MIDLVLS. GIVEN THAT
EXTENSIVE CLOUD COVER IS PLAGUING THE AREA THIS MRNG...AM NOT
COMPLETELY BUYING OFF ON SEVERE BUT WITH AT LEAST MODERATE
CONFIDENCE WILL ADD SMALL HAIL AND GUSTY WIND WORDING TO THE
GRIDDED AND TEXT PRODUCTS.

TEMPS WILL ALSO BE A BIT TRICKY TDA...WITH THE DEWPOINT GRADIENT
AND SFC BNDRY NEARBY. ANTICIPATED LESSER CLOUD COVER OVER SE GA
FOR THE FIRST HALF OF THE DAY SHOULD LEAD TO MAX TEMPS IN THE
LOWER 90S WHILE SE SC SHOULD HAVE MAX TEMPS IN THE UPR 80S.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
TUESDAY SHOULD BE AN INTERESTING DAY WITH SCATTERED TO POSSIBLY
NUMEROUS CONVECTION IN A FAIRLY SHEARED ENVIRONMENT FOR THIS TIME
OF YEAR. SOME INDICATORS SUGGEST HEAVY RAIN CONCERNS...BUT OTHER
PROGS INDICATE A SEVERE/MULTICELL POTENTIAL. WE HAVE MAINTAINED
HIGH CHC POPS MANY AREAS ALONG AND S OF THE SAVANNAH RIVER. ON
WED...THE BULK OF THE STRONG UPPER VORT IS FORECAST TO ROLL THRU
AND ANOTHER UNSETTLED DAY ON TAP. NO CHANGE TO CHCY POPS WITH
HIGHEST CHCS SRN ZONES. MAX TEMPERATURES SHOULD BE CONFINED TO THE
LOW/MID 80S MOST AREAS BOTH TUE AND WED.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
HIGH AMPLITUDE/REX BLOCK PATTERN WILL MAINTAIN A COMBINATION OF
SURFACE HIGH PRES AND MID TO UPPER LEVEL TROUGHING OVER THE REGION
THU THROUGH SAT...WITH A WEAKENING OF THE UPPER TROUGH POSSIBLE
SUN. THE ASSOCIATED THERMAL TROUGH WILL PROVIDE BELOW NORMAL TEMPS
INTO NEXT WEEKEND...WITH NEAR NORMAL TEMPS RETURNING SUN IF THE
THERMAL TROUGH FILLS AS EXPECTED. MEANWHILE...THE SURFACE BOUNDARY
WHICH MAY HAVE CONTRIBUTED TO PERIODS OF ENHANCED PRECIP WILL MOST
LIKELY REMAIN W-S-SE OF THE FCST AREA THU INTO THE WEEKEND.
HOWEVER...COOL TEMPS ALOFT...AND THE POTENTIAL FOR INDIVIDUAL
SHORTWAVES TO PUSH THROUGH THE BASE OF THE PERSISTENT UPPER
TROUGH...SHOULD PRODUCE AT LEAST ISOLD TO SCT DIURNAL
SHOWERS/TSTMS...WITH COVERAGE DEPENDING ON THE ORIENTATION OF THE
UPPER TROUGH AND DEGREE OF SUBSIDENCE/CAPPING...IF ANY...PROVIDED
BY THE LOW LEVEL RIDGE.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
STRATUS AND IFR CIGS HAVE REMAINED SW OF KSAV EARLY THIS MORNING
AND SHOULD NOT BE MUCH OF A PROBLEM. STRATOCUMULUS ALONG A LOW
LEVEL CONVERGENCE AXIS HAS RECENTLY DWINDLED BTWN KCHS AND KSAV...
BUT SCT CU FIELDS MAY REDEVELOP AT KCHS BY MID MORNING. OCNL MVFR
CIGS PSBL AT KSAV THRU 14Z OR SO. WE BELIEVE THE MOST LIKELY TIME
THAT TSTMS VISIT THE TERMS WILL BE BEYOND 00Z. CHCS ARE MUCH LOWER
THAN LIKELY HOWEVER...SO WILL CONTINUE TO GO WITH ONLY CB MENTIONS
IN THE TAFS.

EXTENDED AVIATION OUTLOOK...PERIODS OF MVFR OR LOWER CONDITIONS
WILL BE POSSIBLE IN SHOWERS/TSTMS...AND IN EARLY MORNING
STRATUS/FOG...ESPECIALLY WHERE RAIN FALLS...TUE THROUGH FRI.

&&

.MARINE...
GENERALLY BENIGN CONDS TO PREVAIL TDA ACRS THE WATERS TDA WITH
HIGH PRES WELL N OF THE WATERS AND A LINGERING FNTL BNDRY S OF THE
WATERS COMBINING FOR A PREVAILING ELY FLOW. WITH A RATHER WEAK
PRES GRADIENT...WINDS OF 10-15 KT WILL PREVAIL BUT THE ONLY AREA
THAT MAY SEE HIGHER SPEEDS IS ALONG THE IMMEDIATE COAST. THE
LAND/SEA INTERFACE KICKED WINDS IN CHAS HARBOR NEAR 20 KT AND WITH
THE ANTICIPATED SEABREEZE...THIS MAY AGAIN BE THE CASE. WILL KEEP
ALL AREAS BELOW SCA LEVELS BUT WILL HOIST AN SCEC FOR CHAS HARBOR.
SEAS TO REMAIN AOB 4 FT.

AS UPPER LOW DROPS OVER THE REGION THE NEXT DAY OR TWO...SURFACE
PRESSURES INCREASE AND A STRONGER E AND NE WIND WILL DEVELOP OVER
THE WATERS WED AND THU. WILL SEE AN INCREASE IN HEIGHTS BUT FOR
NOW HAVE CAPPED THE SEAS AROUND 4 FT. THE NORTHEAST WIND IS
EXPECTED TO CONTINUE THROUGH FRIDAY AS THE SFC HIGH BUILDS OVER
THE SOUTHEAST COASTAL ATLANTIC.

&&

.CLIMATE...
THE MINIMUM TEMPERATURE REPORTED AT KSAV /SAVANNAH INTERNATIONAL
AIRPORT/ THIS MORNING WAS 77 DEGREES. SHOULD THIS HOLD THROUGHOUT
THE DAY TODAY...THIS WOULD BE A RECORD HIGH MINIMUM TEMPERATURE
FOR THE DAY...BREAKING THE RECORD OF 75 SET BACK IN 1952. WILL
HOLD OFF SENDING A RECORD EVENT REPORT UNTIL THE MIDNIGHT CLIMATE
PRODUCTS ARE RUN TO ENSURE THAT A LOWER TEMPERATURE IS NOT REACHED
BEFORE MIDNIGHT AND THE RECORD DOES IN FACT HOLD.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 11, 1:34 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
134 PM EDT MON JUN 11 2007

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-120200-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
134 PM EDT MON JUN 11 2007

...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON
TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY
ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS
AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AMZ330-350-352-354-120200-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
134 PM EDT MON JUN 11 2007

...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON
TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY
ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS
AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AMZ374-120200-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
134 PM EDT MON JUN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON AND EVENING.

THE PROXIMITY OF A WEAK FRONTAL BOUNDARY NEAR THE GEORGIA AND
FLORIDA BORDER AND AN APPROACHING UPPER LEVEL DISTURBANCE FROM THE
NORTHWEST LATE TODAY WILL BE CONTRIBUTING FACTORS TO THE
DEVELOPMENT OF WIDELY SCATTERED THUNDERSTORMS THIS AFTERNOON AND
EVENING. A FEW OF THE STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF
35 KT AND PENNY SIZE HAIL OR LARGER. THE MOST LIKELY TIME FOR SEVERE
THUNDERSTORM DEVELOPMENT WILL BE BETWEEN 3 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON
TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY
ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS
AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 11, 1:13 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
113 PM EDT MON JUN 11 2007

GAZ100-111745-
BULLOCH-
113 PM EDT MON JUN 11 2007

...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 145 PM
EDT...

AT 109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR IRONGATE...OR
ABOUT 6 MILES SOUTHWEST OF STATESBORO...MOVING WEST AT 10 MPH.

AREAS IN AND AROUND GEORGIA SOUTHERN...REGISTER AND STATESBORO WILL
BE IMPACTED THROUGH 145 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.
Special weather statement, Jun 11, 1:53 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
153 PM EDT MON JUN 11 2007

GAZ115-111830-
EVANS-
153 PM EDT MON JUN 11 2007

...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY THROUGH 230 PM
EDT...

AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED 6 MILES NORTH OF
EDNA...OR ABOUT 10 MILES SOUTH OF STATESBORO...MOVING SOUTH AT 10
MPH.

AREAS IN AND AROUND EDNA WILL BE IMPACTED THROUGH 230 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 1:44 PM EDTSevere Thunderstorm WarningCHSBulloch31 min
Jun 11, 2:46 PM EDTSevere Thunderstorm WarningCHSEvans, Liberty29 min
Jun 11, 2:50 PM EDTSevere Thunderstorm WarningCHSTattnall36 min
Jun 11, 3:25 PM EDTSevere Thunderstorm WarningCHSScreven35 min
Jun 11, 3:41 PM EDTSevere Thunderstorm WarningCHSLong31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.